| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: lens was returned in liquid, in lens vial.Visual inspection found the optic in three pieces, multiple tears on the lens and pieces of the haptic missing.An injector and cartridge were returned with the lens.No visible damage to either device.Injector had tape on it.Work order search: no similar complaint were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter stated the surgeon inserted a cc4204a collamer single piece lens, +17.5 diopter, and the lens tore.The lens was removed with no patient injury.The backup lens was implanted with no problem.The reporter stated the cause of the event was unknown.